Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

On Singular Fifth-Order Boundary Value Problems With Deficiency Indices (5, 5)

dc.contributor.author Uğurlu, Ekin
dc.contributor.author Ugurlu, Ekin
dc.contributor.author Tas, Kenan
dc.contributor.author Taş, Kenan
dc.contributor.authorID 238990 tr_TR
dc.contributor.other Matematik
dc.date.accessioned 2025-09-23T12:48:42Z
dc.date.available 2025-09-23T12:48:42Z
dc.date.issued 2022
dc.description.abstract This paper is devoted to introduce a way of construction of the well-defined boundary conditions for the solutions of a singular fifth-order equation with deficiency indices (5, 5). Imposing suitable separated and coupled boundary conditions some properties of the eigenvalues of the problems have been investigated. en_US
dc.identifier.citation Uğurlu, ekin; Taş, Kenan. (2022). "On Singular Fifth-Order Boundary Value Problems With Deficiency Indices (5,5)", Matematicki Vesnik, Vol.74, No.2, pp.79-88. en_US
dc.identifier.issn 0025-5165
dc.identifier.issn 2406-0682
dc.identifier.scopus 2-s2.0-85129083635
dc.identifier.uri https://hdl.handle.net/20.500.12416/15311
dc.language.iso en en_US
dc.publisher Math Soc Serbia-drustvo Matematicara Srbije en_US
dc.rights info:eu-repo/semantics/closedAccess en_US
dc.subject Fifth-Order Equation en_US
dc.subject Eigenvalue Problems en_US
dc.subject Boundary Conditions en_US
dc.title On Singular Fifth-Order Boundary Value Problems With Deficiency Indices (5, 5) en_US
dc.title On Singular Fifth-Order Boundary Value Problems With Deficiency Indices (5,5) tr_TR
dc.type Article en_US
dspace.entity.type Publication
gdc.author.institutional Uğurlu, Ekin
gdc.author.institutional Taş, Kenan
gdc.author.scopusid 36661368600
gdc.author.scopusid 9279157700
gdc.author.wosid Tas, Kenan/Ahd-8132-2022
gdc.description.department Çankaya University en_US
gdc.description.departmenttemp [Ugurlu, Ekin] Cankaya Univ, Dept Math, Cent Campus, TR-06790 Ankara, Turkey; [Tas, Kenan] Usak Univ, Dept Math, TR-64200 Usak, Turkey en_US
gdc.description.endpage 87 en_US
gdc.description.issue 2 en_US
gdc.description.publicationcategory Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı en_US
gdc.description.scopusquality Q3
gdc.description.startpage 78 en_US
gdc.description.volume 74 en_US
gdc.description.woscitationindex Emerging Sources Citation Index
gdc.identifier.wos WOS:000789058800001
gdc.scopus.citedcount 0
gdc.wos.citedcount 0
relation.isAuthorOfPublication 3ed3f5e7-664c-4705-8ea5-43fa2a1f53d3
relation.isAuthorOfPublication 9cc98397-8c8f-4713-aa8a-09add1eac3bb
relation.isAuthorOfPublication.latestForDiscovery 3ed3f5e7-664c-4705-8ea5-43fa2a1f53d3
relation.isOrgUnitOfPublication 26a93bcf-09b3-4631-937a-fe838199f6a5
relation.isOrgUnitOfPublication 28fb8edb-0579-4584-a2d4-f5064116924a
relation.isOrgUnitOfPublication 0b9123e4-4136-493b-9ffd-be856af2cdb1
relation.isOrgUnitOfPublication.latestForDiscovery 26a93bcf-09b3-4631-937a-fe838199f6a5

Files